# SDR 2004FA0000761

- Difficulty date: August 11, 2004
- Submitted: September 28, 2004
- Operation: General aviation
- Aircraft: N4509X
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635067
- Engine: Lyc IO360C1C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Failed
- Location: Nr2 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 CYLINDER STUD, 8 O CLOCK POSITION, FAILED.
